# SDR AALA202503135761

- Difficulty date: March 10, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 91,005 hours, 12,077 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAV 3F-1F LAV DOOR IS VERY DIFFICULT TO LOCK IS UNLOCK. PERFORMED ADJUSTMENT DOOR LAV 3F-1L IAW SAFRAN CMM 25-45-81 STEP5 (B) ITEMS (2)-(5).
